MAUDE Adverse Event Report: HAEMONETICS CORPORATION NEXSYS PLASMA COLLECTION SYSTEM; PCS-300-US

HAEMONETICS CORPORATION NEXSYS PLASMA COLLECTION SYSTEM; PCS-300-US
Model Number PCS-300-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the equipment used during the donation.Device was tested and no problem was found.All other parameters verified.Function tests completed.Machine meets manufacturer's specifications and is ready to use.Based on this description the device is evaluated with no defect.There are no nonconformances against the device serial number and no capas related to this complaint.A review of the dhr shows no issues during manufacturing and all testing passed.The disposables used with the system were discarded, however there were no recalls or adverse trends related to the product lots used in the procedure.There is no evidence to suggest that the donor event was related to the device or disposables used during the plasmapheresis procedure.
 
Event or Problem Description
This report is being submitted to align with customer reporting requirements.The use of the haemonetics medical device in the donation procedure is not suspected to have resulted in the adverse outcome of the donor.Customer made haemonetics aware that a 26-year-old male expired on (b)(6) 2024 from an unknown cause at his home sometime after leaving a successful donation.The donation began at 8:30 am on (b)(6) 2024 following a successful venipuncture in the left arm.No apheresis complications or donor adverse events were noted during or after the donation.The donor center learned of the donor's death on (b)(6) 2024 when the (b)(6) medical examiner's office contacted the donor center to request records.No other information was provided by the medical examiner's office.The customer has no information from the attending physician, surgeon hospital representative or healthcare professional.

Brand Name
NEXSYS PLASMA COLLECTION SYSTEM
Common Device Name
PCS-300-US
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer (Section G)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer Contact
brenda bruyere
125 summer street
boston, MA 02110
MDR Report Key21071490
Report Number1219343-2024-00025
Device Sequence Number8372446
Product Code GKT
UDI-Device Identifier30812747011659
UDI-Public(01)30812747011659
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BK180185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCS-300-US
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age26 YR
Patient SexMale
Patient Weight125 KG